MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the generation of erroneously high sodium (na) patient results with negative anion gap on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.Data was provided for three (3) patient samples.
 
Additional Manufacturer Narrative
"beckman coulter field service engineer (fse) evaluated the au5800 chemistry analyzer and identified the probable cause as use error.The customer was overdue for maintenance of ion selective electrode (ise) tubing and electrodes per au5800 chemistry analyzer instructions for use (ifu) guide.The customer replaced the buffer syringe, sample syringe and wash syringe which resolved the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24974320
Report Number9612296-2026-00179
Device Sequence Number4992580
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)191011
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown